U.S. doctors online nowAsk doctors free
United Kingdom
A 27-year-old female asked:

Taking clomid and glucophage (metformin) since last 5 months having exactly 30 day cycle bt this month stoped glucophage (metformin) after ovulation can it delay my periods?

1 doctor answer1 doctor weighed in
Dr. Jovita Anyanwu
Internal Medicine 32 years experience
Not likely: You could do a pregnancy test. Since ovulation occured it will be unlikely that glucophage (metformin) will delay your period.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 31, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.